# SDR EIA990215

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Block
- Part number: 65B903494
- Condition: Scratched
- Location: Nr 3 Strut
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, NR 3 NACELLE STRUT FORWARD UNIVERSAL BLOCK FOUND DEEP SCRATCH MARKS IN BUSHING BORE AREA.  REPLACED FORWARD MOUNT UNIVERSAL BLOCK ASSEMBLY PER MM 71-21-02.  (M)
